# SDR R61A201702060104

- Difficulty date: February 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 32,655 hours, 20,260 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR LATCH INDICATOR DID NOT FULLY SHOW. MAINTENANCE ADJUSTED L1 DOOR LATCH INDICATOR PER AMM AND OPS CHECKED GOOD.
